# SDR DALA2021061503260

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 65,295 hours, 29,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 FR 20 DOOR STOP FITTING 7 HOLES CRACKS CAN NOT BE CLEANED FROM HOLES. CORRECTIVE ACTION: COMPLIED WITH PRI 592042-14AD REV. 0, PRI 592042-14AD REV 1, AND ERA 592042-14AD REV ORIGINAL. (1836571)
